MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number G38482
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Five stents were implanted in the right leg (right sfa) on (b)(6) 2025.The patient came back for an angiogram on (b)(6) 2025 and they discovered thrombosis in all five stents.The doctor believes that this was due to a heavily calcified sfa.The patient may require a bypass.Device remain inside patient - stents remain in patient.Was patient hospitalized - unkr.Delay or additional procedure - possible bypass.Addtl procedure due to product - unkr.Adverse effects on patient - unkr.Adv effects due to product - unkr.Are images (e.G., angiography, us etc.) of the device and/or procedure available? n/a, yes, no -unkr.Was the device flushed before the procedure, as per ifu? n/a, yes, no -yes.Were there any issues with flushing of the device? n/a, yes, no -no.Details of the wire guide used (name, diameter, hydrophilic)? -n/a.What approach was used to access the target site? contralateral, ipsilateral, antegrade, retrograde, other (please specify for other; if contralateral, was the bifurcation angle steep? n/a, yes, no) -n/a.What was the target location for the stent? -right sfa.What artery was the stent placed in? proximal sfa, mid sfa, distal sfa, at the ostium of the profunda, p1 (proximal popliteal), other (please specify for other) -it went the entire length from ostium to popliteal was the wire guide removed from the patient prior to advancing the delivery system? n/a, yes, no -n/a.If removed, was the wire guide wiped prior to advancement of the delivery system? n/a, yes, no -n/a.Did the stent delivery system cross the target location? n/a, yes, no -n/a.Was pre-dilation performed ahead of placement of the stent? n/a, yes, no -n/a.Was the patient's anatomy difficult or altered? previous bypass, tortuous, calcified, altered, other (if other, please specify) -calcified.Was resistance encountered when advancing the wire guide? n/a, yes, no -n/a.Was resistance encountered when advancing the delivery system to the target location? n/a, yes, no -n/a.Was resistance encountered when deploying the stent? n/a, yes, no -n/a.How did the physician deal with any resistance encountered? -n/a.Was the stent fully deployed in the patient before removing the delivery system? n/a, yes, no -n/a.After deployment did the stent show signs of any of the following: compression, fracture, deformation, constraint, elongation, other (if other, please specify) -no.Was post-dilation performed after the placement of the stent? n/a, yes, no -yes.Did any portion of the device break off? n/a, yes, no (if yes, please state what part) -no.When did the device break? n/a, prep, advancement, deployment, withdrawal, after removal -n/a.Thumbwheel only - was the distal end of the stability sheath inside the access sheath? n/a, yes, no -did not break.Thumbwheel only - was the retraction sheet being held during deployment.N/a, yes, no -n/a did the thumbwheel spin freely or rotate without stent release or without retracting the stent retraction sheath? n/a, yes, no -n/a.L if yes, was the stent partially deployed? n/a, yes, no -n/a.L if yes, was the partially deployed stent removed with the delivery system or was it deployed in the patient? n/a, removed, deployed -n/a.If removed, did any part of the stent fracture during removal of the delivery system? n/a, yes, no -n/a.Was the delivery system kinked or twisted during advancement or deployment? n/a, yes, no -n/a.Please advise if and when any damage was observed on the; -no damage l wireguide n/a, yes, no -no.L prior to use, during use, post procedure -no.L delivery system n/a, yes, no -no.L prior to use, during use, post procedure -no.L if yes, please specify (e.G., kinked or twisted) -no.What intervention (if any) was required? -possible bypass was the secondary intervention performed during the same procedure as the device failure or was it scheduled for another day? n/a, same procedure, another day -has not yet been performed.Were any other defects (other than the complaint issue) observed on the delivery system prior to return (e.G., kink)? n/a, yes, no (please specify if yes) -n/a.

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Common Device Name
NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
MDR Report Key22472610
Report Number3005580113-2025-00034
Device Sequence Number7986321
Product Code NIU
UDI-Device Identifier10827002384825
UDI-Public(01)10827002384825(17)251220(30)1(10)C2142871
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2025
Report Date (Section F) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2025
Device Model NumberG38482
Device Catalogue NumberZISV6-35-125-6-120-PTX
Device Lot NumberC2142871
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/01/2025
Event Location Hospital
Date Report to Manufacturer07/03/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown